Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I sympathize but..

Posted by TV on July 6, 1999, at 11:54:49

In reply to Re: I sympathize but.., posted by Racer on July 6, 1999, at 11:03:47

> I work when I can, freelance, and it brings in a little money. My mother has been paying my rent, so that I can continue to live alone. The cats are part of my life, and the horse is a long story. First of all, I've worked with horses for years. Training horses and riders was what I did for a living. This horse, the one I own now, I inherited. She's a financial drain, in a big way, but I usually manage to make enough money every month to support her. Not much more, but enough.
> Part of the nightmare of this situation for me right now is that it is so hard for anyone to believe that it's as bad as it is. I'm thankful that the therapist got to hear some of it first hand, because at least she believes me when I say that they're stonewalling me at the clinic. After all, they stonewalled her in a big way last Friday.
> One of the things that has stopped me so far from killing myself is the thought of how devastating it would be for my mother. Not the going through my things, but just the desolation of not having me to take care of her. What's so frightening now is that that thought means less and less as time goes on. I do want to get better, and sometimes I even know I can, but then I get so exhausted from fighting all the time.


I'm sure this is going to create major anger on this page, but, is it possible the meds are making you worse? Are you taking them just for the sake of taking something? I know when I was seriously depressed and on the wrong med, I didn't even contemplate that going off the med might actually relieve the misery. When I went off, it was hell for a little while, but I noticed I wasn't as depressed as I was on the med. I know its possible
that the med might not be doing anything for your depression, but simultaneously creating other problems (anxiety, insomnia, etc.) which can make your situation worse.

Well, anyway, ...every one else seems to have given their two cents worth, here's mine. I would suggest you ween off the med, slowly, perhaps you can somehow get a script for a xanax or something like it to help you with the withdrawl effects. I know your mother cares deeply about you, regardless of how fast she cleans your apartment! I would take some time and move in with her. Just putting your head down on a sofa a couple times a day next to
dear old mom can relieve the worst of the pain. Hopefully you can commute back to your place once a day and feed the cats, take care of your horse, and check in on your apartment. Maybe the time with your mother will give you the companionship you need and give you a break.

Take care




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TV thread:8123